Open Access
Translator Disclaimer
June, 2018 Erratum to: Two Optimal Inequalities for Anti-holomorphic Submanifolds and Their Applications
Falleh R. Al-Solamy, Bang-Yen Chen, Sharief Deshmukh
Taiwanese J. Math. 22(3): 615-616 (June, 2018). DOI: 10.11650/tjm/180405

Abstract

Theorem 4.1 of [1] is not correctly stated. In this erratum we make a correction on Theorem 4.1. As a consequence, we also make the corresponding correction on Theorem 5.2 of [1].

Citation

Download Citation

Falleh R. Al-Solamy. Bang-Yen Chen. Sharief Deshmukh. "Erratum to: Two Optimal Inequalities for Anti-holomorphic Submanifolds and Their Applications." Taiwanese J. Math. 22 (3) 615 - 616, June, 2018. https://doi.org/10.11650/tjm/180405

Information

Received: 8 January 2018; Accepted: 17 April 2018; Published: June, 2018
First available in Project Euclid: 20 April 2018

zbMATH: 1357.53055
MathSciNet: MR3807328
Digital Object Identifier: 10.11650/tjm/180405

Subjects:
Primary: 53C40

Keywords: anti-holomorphic submanifolds , CR $\delta$-invariant , optimal inequality

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.22 • No. 3 • June, 2018
Back to Top